Vol. 8, No. 6, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Algebraic error estimates for the stochastic homogenization of uniformly parabolic equations

Jessica Lin and Charles K. Smart

Vol. 8 (2015), No. 6, 1497–1539
DOI: 10.2140/apde.2015.8.1497
Abstract

We establish an algebraic error estimate for the stochastic homogenization of fully nonlinear, uniformly parabolic equations in stationary ergodic spatiotemporal media. The approach is similar to that of Armstrong and Smart in the study of quantitative stochastic homogenization of uniformly elliptic equations.

Keywords
quantitative stochastic homogenization, error estimates, parabolic regularity theory
Mathematical Subject Classification 2010
Primary: 35K55
Secondary: 35K10
Milestones
Received: 22 January 2015
Revised: 7 May 2015
Accepted: 24 June 2015
Published: 5 September 2015
Authors
Jessica Lin
Department of Mathematics
University of Wisconsin-Madison
480 Lincoln Drive
Madison, WI 53706
United States
Charles K. Smart
Department of Mathematics
Cornell University
401 Malott Hall
Ithaca, NY 14853
United States